# SDR DLM90071322

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N908DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53388
- Aircraft time: 34,241 hours, 18,166 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054767
- Condition: Gouged
- Location: Fs 648 To Fs 740
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN SEAT TRACK RBL 24 IS OUT OF LIMITS AT FS 700.  REPAIRED SEAT TRACK RBL 24 FROM FS 648 TO FS 740 IAW MD90 SRM 53-40-01 FIG 6.
